# SDR FDEA201208112940

- Difficulty date: August 11, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SKIN MISREPAIRED.  REPAIR ACCOMPLISHED IAW SRM 57-10-00, FIG 85, VOL I, REV 99, EO 8-5100-7-5001B2 PART 2.   REPAIR CLASSIFED MAJOR IAW GMM 6-2-100, REV 115.
